| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The hospital biomed evaluated the device but was unable to duplicate the reported issue.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.H3 other text : not returned to manufacturer.
Event or Problem Description
The customer contacted stryker to report that their device was unable to deliver a shock during testing.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no patient use associated with this event.